CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Dimension formula for the affine Deligne-Lusztig variety X(mu, b) 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 19
Authors:  He, Xuhua;  Yu, Qingchao
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
Affine Deligne  Lusztig varieties  
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
20G25  14G35  
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:31/0  |  Submit date:2018/11/16
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357
Authors:  Nie, Sian
Favorite  |  View/Download:14/0  |  Submit date:2019/12/31
P-alcoves, parabolic subalgebras and cocenters of affine Hecke algebras 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2015, 卷号: 21, 期号: 3, 页码: 995-1019
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Affine Hecke algebras  Cocenters  Parabolic subalgebras  
P-ALCOVES AND NONEMPTINESS OF AFFINE DELIGNE-LUSZTIG VARIETIES 期刊论文
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2015, 卷号: 48, 期号: 3, 页码: 647-665
Authors:  Goertz, Ulrich;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30